On axial maps of direct products, II

E. Grzegorek

Colloquium Mathematicae (1976)

  • Volume: 34, Issue: 2, page 145-164
  • ISSN: 0010-1354

How to cite


E. Grzegorek. "On axial maps of direct products, II." Colloquium Mathematicae 34.2 (1976): 145-164. <http://eudml.org/doc/263400>.

author = {E. Grzegorek},
journal = {Colloquium Mathematicae},
language = {eng},
number = {2},
pages = {145-164},
title = {On axial maps of direct products, II},
url = {http://eudml.org/doc/263400},
volume = {34},
year = {1976},

AU - E. Grzegorek
TI - On axial maps of direct products, II
JO - Colloquium Mathematicae
PY - 1976
VL - 34
IS - 2
SP - 145
EP - 164
LA - eng
UR - http://eudml.org/doc/263400
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.